Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taken Mensovit plus to start period. Taken contraceptive pill after unprotected sex. Chances of pregnancy?

In the month of december 2nd week i had an intercourse with my girlfreind . and in the month of january she had her periods and the whole january month she had pappaya for the dieting sake and in the month of febrauary she didnot get her periods to get the periods she took mensovit plus and the same time we had an intercourse so she took contraceptive pill along with that so by tomorrow it will 1week finished by consuming the pill . so she is worried whether she is pregnant?
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

You seem to be trying to actively get her pregnant while she seems to be actively resisting it. I think she is not pregnant from the history that you have given me. It would however be in both of your interests to have her take a urine pregnancy test to confirm or negate the pregnancy. Please discuss with a family counselor or a sexologist whoever is appropriate for you to conceive.

I hope this helps. Take care and have a nice day !
Answered: Thu, 21 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor